The Continuity of Certain Functions Defined by Oscillatory Integrals
The continuity with respect to a non-constant, polynomial P of degree k of finite part oscillatory integrals of the kind [formula omitted] is established for functions K(x) homogeneous of degree - n that satisfy [formula omitted] for some p > 1. Boundedness results easily follow when the extra condition [formula omitted] is satisfied. © 1994, Taylor & Francis Group, LLC. All rights reserved.
Publication Source (Journal or Book title)
Duran, A., & Estrada, R. (1994). The Continuity of Certain Functions Defined by Oscillatory Integrals. Applicable Analysis, 55 (3-4), 177-184. https://doi.org/10.1080/00036819408840297